On power series in the operators s α

M. Skendžić; B. Stanković

Studia Mathematica (1976)

  • Volume: 57, Issue: 3, page 229-239
  • ISSN: 0039-3223

How to cite


Skendžić, M., and Stanković, B.. "On power series in the operators $s^{α}$." Studia Mathematica 57.3 (1976): 229-239. <http://eudml.org/doc/218050>.

author = {Skendžić, M., Stanković, B.},
journal = {Studia Mathematica},
language = {eng},
number = {3},
pages = {229-239},
title = {On power series in the operators $s^\{α\}$},
url = {http://eudml.org/doc/218050},
volume = {57},
year = {1976},

AU - Skendžić, M.
AU - Stanković, B.
TI - On power series in the operators $s^{α}$
JO - Studia Mathematica
PY - 1976
VL - 57
IS - 3
SP - 229
EP - 239
LA - eng
UR - http://eudml.org/doc/218050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.